# SDR GAIA00620

- Difficulty date: September 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: TYPICAL
- Condition: Cracked
- Location: Bs528 To 652 S4r
- Component: Fuselage, Boeing, B7272JO
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE INSPECTION AT FLIGHTSTAR AIRCRAFT SERVICES REPAIR STATION IN JAX IT WAS DISCOVERED THAT THERE WAS A CRACK AT THE SKIN LAP JOINT, LOWER FASTENER ROW AT FASTENERS AT BS 528, 543, 568, 609, 611, 630, 631, 632, 633, 645, 647, 649, AND 652 AT STRINGER S4R. THIS CRACK WAS FOUND AS A RESULT OF LFEC INSPECTION. REF. N/R 1274.  CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR FROM BS 480 TO 681, S4R PER S/B 727-53A0222 AND DRAWING 65C38442. AIRCRAFT WAS RETURNED TO SERVICE.
